MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
Model Number 89-6015
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
During closing count it was noticed that there was 2 needles stuck together causing the count to be over by 1 needle.We counted all sharps and sponges before the surgery.It was a manufacturing defect that caused the incorrect count.It could not be noticed until the needle was about to be loaded on needle driver.An x-ray was taken by doctors and confirmed that the x-ray was negative for retained foreign body.

Brand Name
DEROYAL
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
MDR Report Key7605132
Report Number7605132
Device Sequence Number11237243
Product Code FSM
UDI-Device Identifier00749756654531
UDI-Public(01)00749756654531
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number89-6015
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018